zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
LMI conditions for robust stability analysis based on polynomially parameter-dependent Lyapunov functions. (English) Zbl 1129.93485
Summary: The robust stability of uncertain linear systems in polytopic domains is investigated in this paper. The main contribution is to provide a systematic procedure for generating sufficient robust stability linear matrix inequality conditions based on homogeneous polynomially parameter-dependent Lyapunov matrix functions of arbitrary degree on the uncertain parameters. The conditions exploit the positivity of the uncertain parameters, being constructed in such a way that: as the degree of the polynomial increases, the number of linear matrix inequalities and free variables increases and the test becomes less conservative; if a feasible solution exists for a certain degree, the conditions will also be verified for larger degrees. For any given degree, the feasibility of a set of linear matrix inequalities defined at the vertices of the polytope assures the robust stability. Both continuous and discrete-time uncertain systems are addressed, as illustrated by numerical examples.

MSC:
93D09Robust stability of control systems
93B40Computational methods in systems theory
WorldCat.org
Full Text: DOI
References:
[1] Barmish, B. R.: Necessary and sufficient conditions for quadratic stabilizability of an uncertain system. J. optim. Theory appl. 46, No. 4, 399-408 (1985) · Zbl 0549.93045
[2] Bliman, P. -A.: A convex approach to robust stability for linear systems with uncertain scalar parameters. SIAM J. Control and optim. 42, No. 6, 2016-2042 (2004) · Zbl 1069.93027
[3] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in system and control theory. (1994) · Zbl 0816.93004
[4] Chesi, G.: Robust analysis of linear systems affected by time-invariant parametric uncertainty. Proceedings of the 42nd IEEE conference on decision and control, maui, HI, USA, 5019-5024 (2003)
[5] Chesi, G.; Garulli, A.; Tesi, A.; Vicino, A.: Robust stability of polytopic systems via polynomially parameter-dependent Lyapunov functions. Proceedings of the 42nd IEEE conference on decision and control, maui, HI, USA, 4670-4675 (2003) · Zbl 1111.93064
[6] De Oliveira, M. C.; Geromel, J. C.; Hsu, L.: LMI characterization of structural and robust stabilitythe discrete-time case. Linear algebra and its appl. 296, No. 1 -- 3, 27-38 (1999) · Zbl 0949.93063
[7] De Oliveira, M. C.; Skelton, R. E.: Stability tests for constrained linear systems. Perspectives in robust control, lecture notes in control and information science 268, 241-257 (2001)
[8] Gahinet, P.; Apkarian, P.; Chilali, M.: Affine parameter-dependent Lyapunov functions and real parametric uncertainty. IEEE trans. Automatic control 41, No. 3, 436-442 (1996) · Zbl 0854.93113
[9] Gahinet, P.; Nemirovskii, A.; Laub, A. J.; Chilali, M.: LMI control toolbox user’s guide. (1995)
[10] Geromel, J. C.; De Oliveira, M. C.; Hsu, L.: LMI characterization of structural and robust stability. Linear algebra and its appl. 285, No. 1 -- 3, 69-80 (1998) · Zbl 0949.93064
[11] Henrion, D.; Arzelier, D.; Peaucelle, D.; Lasserre, J. B.: On parameter-dependent Lyapunov functions for robust stability of linear systems. Proceedings of the 43rd IEEE conference on decision and control, paradise island, bahamas, 887-892 (2004)
[12] Henrion, D.; Lasserre, J. B.: Gloptipolyglobal optimization over polynomials with Matlab and sedumi. ACM trans. Math. software 29, No. 2, 165-194 (2003) · Zbl 1070.65549
[13] Lasserre, J. B.: Global optimization with polynomials and the problem of moments. SIAM J. Control and optim. 11, No. 3, 796-817 (2001) · Zbl 1010.90061
[14] Leite, V. J. S.; Peres, P. L. D.: An improved LMI condition for robust D-stability of uncertain polytopic systems. IEEE trans. Automatic control 48, No. 3, 500-504 (2003)
[15] Parks, P. C.: A new proof of the Routh -- Hurwitz stability criterion using the second method of Lyapunov. Proc. Cambridge phil. Soc. 58, 694-702 (1962) · Zbl 0111.28303
[16] Peaucelle, D.; Arzelier, D.; Bachelier, O.; Bernussou, J.: A new robust D-stability condition for real convex polytopic uncertainty. Systems & control lett. 40, No. 1, 21-30 (2000) · Zbl 0977.93067
[17] Ramos, D. C. W.; Peres, P. L. D.: A less conservative LMI condition for the robust stability of discrete-time uncertain systems. Systems & control lett. 43, No. 5, 371-378 (2001) · Zbl 0974.93048
[18] Ramos, D. C. W.; Peres, P. L. D.: An LMI condition for the robust stability of uncertain continuous-time linear systems. IEEE trans. Automatic control 47, No. 4, 675-678 (2002)
[19] Sturm, J. F.: Using sedumi 1.02, a Matlab toolbox for optimization over symmetric cones. Optimization methods and software 11 -- 12, 625-653 (1999)